# SDR UALA2013050703163

- Difficulty date: May 5, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 91,766 hours, 11,011 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE RUN, FOUND EVIDENCE OF FUEL DRIPPING FROM LOWER DRAIN TUBE BELOW AFT SAIL TAIL ON NR 4 ENGINE.  OPENED UPPER STRUT ACCESS PNL 621 FT FOUND MAIN ENG FUEL LINE LEAKING FROM COUPLING AT FRONT SPAR AND LINE DAMAGED FROM CONTACT WITH ANTI-ICE CLAMP (CONT OF AMIS ITEM 7662034).  REMOVED SAFETY WIRES AT FRONT SPAR COUPLING.  REMOVED FUEL LINE, REF AMM 28-22-07-401 CONF NR 2.  ORDERED O-RINGS AND RETAINING RINGS PER IPC 28-22-07-001A #290,#310.  ADJUSTED CLAMP TO CLEAR FUEL LINE.
